# SDR HNAA2015111100332

- Difficulty date: November 11, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 59,615 hours, 67,306 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED TO RETRACT FROM 5 TO 0 AFTER APPROXIMATELY 1 MINUTE AND FLAP TRIGGER SELECTED TWICE FLAPS RETRACTED.  INSPECTED FLAP SWITCH AND WIRES.  NO DEFECTS NOTED. CLEANED THE SWITCH AND CYCLED FLAPS MULTIPLE TIMES ON GROUND, NO DEFECTS FOUND.
